MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 14FR10ML 100%SILI DB TRA

MEDLINE INDUSTRIES LP; TTL1LYR 14FR10ML 100%SILI DB TRA
Catalog Number URO170714
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported by the customer contact that, "foley became under tension during a patient fall.The device was noted to be missing the balloon portion after unplanned removal".It was reported that due to this, "bedside ultrasound to confirm retained foreign object and placement of new foley.As well urology irrigated the bladder to aid in flushing of the foreign object".It was reported "there was not any patient harm as a direct result of the catheter failure".A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"balloon portion" of foley catheter missing after foley was "placed under tension".

Common Device Name
TTL1LYR 14FR10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18418661
Report Number1417592-2023-00527
Device Sequence Number7846743
Product Code OHR
UDI-Device Identifier10888277866928
UDI-Public10888277866928
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170714
Device Lot Number23ABT042, 23HBD442, 23JBE050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Initial Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown